# SDR SWAA2015040138046

- Difficulty date: March 18, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT BS 348, STRINGER 17L.  R & R WEB IAW SRM & DWG.
